# SDR SWIA201437537

- Difficulty date: April 15, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N580SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120348
- Aircraft time: 33,023 hours, 44,808 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttstrap
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LAVATORY AREA CENTER BUTT STRAP IS CORRODED.  C-CHECK, REPLACED CABIN LAV AREA CENTER BUTT STRAP IAW SRM.
